Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Addicted to splasmo proxyvon capsules. Depression, disinterest, loose motions when stopped intake. Help

I hv been addicted to splasmo proxyvon capsules....since 1 year.... (exactly frm las year 2012 october)....and my dose is 12-14 perday.....I stopped for awhile in d month of january '13 ....der ws no withdrawal symptoms..... bt I crave for it d nice feelins I gt wen I hv d drug.... so I started once again on feb. '13 .......n again I stopped in april n may... I started usin it from june-till date.....
Wenever i'm in shrtage of d drug...wen i don take it..... i feel depressed, no intersest in any activities, restlessness, loose motions, etc.
Pliz help me out here...... i wan 2 stop it... :(
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concerns. As you are on high dose at present it is not a good idea to stop it suddenly rather I suggest you to decrease the dose and stop taking completely just like tapering. I advice to decrease the tablets taking per day and continue with that dose for 3-4 days and then again decrease some tablets and continue for 3-4 days and at last it must become only 1 tab a day for 4 days and complete cessation. You can take diclofenac three time a day instead of this after complete cessation only for few days to get complete recovery. Thank you.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor